# SDR 08FDEA00834

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970701215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 45R IS CORRODED BETWEEN FRAMES 54.2 AND 54.3.  REMOVED CORROSION IAW SRM 51-74-10.  ORIGINAL THICKNESS WAS 0.110. REMAINING MATERIAL 0.105. WITHIN LIMITS IAW SRM 53-10-00.  ALODINED IAW SRM 51-21-00. PRIMED & PAINTED IAW SRM 51-23-00.
